# SDR FDEA201409292857

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732529
- Condition: Corroded
- Location: Bs 979-1301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 108 BS 979 - 1301 HAS CORROSION.  BLENDED SEAT TRACK IAW SRM 53-00-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10- 00 FIG 5 SHEET 2 ITEM 3.  R & R DAMAGED SEAT TRACK IAW SRM 53-70-00 & SRM 51-31-01.
